# SDR AALA201612099009

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Chafed
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED AFT SERVICE DOOR FORWARD EMERGENCY ESCAPE SLIDE FITTING. REPAIRED FITTING IAW SRM 53-10-25.
